Publication detail

Simplest ODE Equivalents of Chuas Equations

POSPÍŠIL, J. BRZOBOHATÝ, J. KOLKA, Z. HORSKÁ, J.

Original Title

Simplest ODE Equivalents of Chuas Equations

English Title

Simplest ODE Equivalents of Chuas Equations

Type

journal article - other

Language

en

Original Abstract

The so-called elementary canonical state models of the third-order piecewise-linear (PWL) dynamical systems, as the simplest ODE's equivalents of Chuas equations, are presented. Their mutual relations using the linear topological conjugacy are demonstrated in order to show in detail that Chuas equa-tions and their canonical ODEs equivalents represent various forms of qualitatively equivalent models of third-order dynamical systems. New geometrical aspects of the corresponding transformations to-gether with examples of typical chaotic attractors in the stereoscopic view give the possibility of a deeper insight into the third-order system dynamics.

English abstract

The so-called elementary canonical state models of the third-order piecewise-linear (PWL) dynamical systems, as the simplest ODE's equivalents of Chuas equations, are presented. Their mutual relations using the linear topological conjugacy are demonstrated in order to show in detail that Chuas equa-tions and their canonical ODEs equivalents represent various forms of qualitatively equivalent models of third-order dynamical systems. New geometrical aspects of the corresponding transformations to-gether with examples of typical chaotic attractors in the stereoscopic view give the possibility of a deeper insight into the third-order system dynamics.

Keywords

Chaos, ODE, nonlinear systems

Released

02.01.2003

Pages from

1

Pages to

23

Pages count

23

BibTex


@article{BUT43479,
  author="Jiří {Pospíšil} and Jaromír {Brzobohatý} and Zdeněk {Kolka} and Jana {Horská}",
  title="Simplest ODE Equivalents of Chuas Equations",
  annote="The so-called elementary canonical state models of the third-order piecewise-linear (PWL) dynamical systems, as the simplest ODE's equivalents of Chuas equations, are presented. Their mutual relations using the linear topological conjugacy are demonstrated in order to show in detail that Chuas equa-tions and their canonical ODEs equivalents represent various forms of qualitatively equivalent models of third-order dynamical systems. New geometrical aspects of the corresponding transformations to-gether with examples of typical chaotic attractors in the stereoscopic view give the possibility of a deeper insight into the third-order system dynamics.",
  chapter="43479",
  journal="International Journal of Bifurcations & Chaos",
  number="1",
  volume="10",
  year="2003",
  month="january",
  pages="1",
  type="journal article - other"
}